MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (4.1) 4.0X11; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX SMART IMPLANT (4.1) 4.0X11; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.162
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 09/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.
 
Event or Problem Description
(b)(4).The dentist reported that 7 months after dental implant was installed in patient¿s mouth, its non-osseointegration was observed.In addition, the patient presented bone type iii.

Brand Name
TITAMAX SMART IMPLANT (4.1) 4.0X11
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7447778
Report Number3008261720-2018-01868
Device Sequence Number11276107
Product Code DZE
UDI-Device Identifier07898237566764
UDI-Public07898237566764
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/20/2018
Report Date (Section F) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date05/10/2019
Device Catalogue Number109.162
Device Lot Number800131664
Other Device ID Number07898237566764
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/20/2018
Event Location Other
Date Report to Manufacturer03/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;